« Monodromie archimédienne » d'une courbe complexe : un appendice à [3]
Rendiconti del Seminario Matematico della Università di Padova, Tome 103 (2000), p. 251-260
@article{RSMUP_2000__103__251_0,
     author = {Gros, Michel},
     title = {\guillemotleft{} Monodromie archim\'edienne \guillemotright{} d'une courbe complexe : un appendice \`a [3]},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {103},
     year = {2000},
     pages = {251-260},
     zbl = {1106.14304},
     mrnumber = {1789541},
     language = {fr},
     url = {http://www.numdam.org/item/RSMUP_2000__103__251_0}
}
Gros, Michel. « Monodromie archimédienne » d'une courbe complexe : un appendice à [3]. Rendiconti del Seminario Matematico della Università di Padova, Tome 103 (2000) pp. 251-260. http://www.numdam.org/item/RSMUP_2000__103__251_0/

[1] K. Consani, Double complexes and Euler L-factors, Compositio Math., 111, n. 3 (1998), pp. 323-358. | MR 1617133 | Zbl 0932.14011

[2] C. Deninger, Motivic L-functions and regularized determinants, Proceedings of Symposia in Pure Mathematics, volume 55 (1994), part 1, pp. 707-743. | MR 1265547 | Zbl 0816.14010

[3] M. Gros, Sur les (K0, ϕ, N)-structures attachées aux courbes de Mumford, Preprint.

[4] Yu I Manin, Three-dimensionnal hyperbolic geometry as ∞-adic Arakelov geometry, Inv. Math., 104 (1991), pp. 223-244. | Zbl 0754.14014